# SDR ASOA201102060

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 6,790 hours, 4,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 18 INCHES OF FLOOR LIGHTING MISSING IN FRONT OF FWD LAV PHOTOLUMINESCENT STRIP/TAPE   R & R EMERGENCY GLOWSTRIP IAW AMM 33-51-01.
